Welcome to ehealthforum,
If the hormones and the dosages of the pills are not same, then the switchover of birth control pills can cause changes in hormonal pattern that your body has got used to with your earlier pills. Few hormonal contraceptive pills can give you breakthrough bleeding as a common side effect. If the symptoms are not getting controlled or if the spotting/bleeding is persistent, you should consider visiting your doctor/gynecologist for examination and further evaluation to look for the underlying cause. Treatment as appropriate (based on the examination findings and investigation results) would be started to help you to regulate your periods. Consider being in regular follow-up and monitoring of your treating doctor/gynecologist and report any abnormal/new symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.